# SDR XGNA20240223002

- Difficulty date: February 19, 2024
- Submitted: February 23, 2024
- Operation: Air carrier
- Aircraft: N577W
- Make and model: Beech 58
- Aircraft serial: TH375
- Aircraft time: 24,602 hours
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 9562001073
- Part serial: 528
- Condition: Cracked
- Location: Horizontal Stab
- Part time: 24,602 hours
- Component: Horizontal Stab, Beech
- Component part number: 96620005623
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1 5/8-INCH CRACK ORIGINATING FROM THE FORWARD END OF LOWER FLANGE OF THE AFT INBOARD RIB. CRACK EXTENDS BEYOND THE FIRST RIVET OF FLANGE THEN SPLITS INTO 2 CRACKS WITH ONE ALMOST TO THE SECOND RIVET AND THE SECOND MOVING TOWARD THE RADIUS OF THE BEND IN THE FLANGE.
